Random tangled currents for Θ4: Translation invariant Gibbs measures and continuity of the phase transition.
Saved in:
| Title: | Random tangled currents for Θ4: Translation invariant Gibbs measures and continuity of the phase transition. |
|---|---|
| Authors: | Gunaratnam, Trishen S.1 trishen.gunaratnam@icts.res.in, Panagiotis, Christoforos2 cp2324@bath.ac.uk, Panis, Romain3 panis@math.univ-lyon1.fr, Severo, Franco3 severo@math.univ-lyon1.fr |
| Source: | Journal of the European Mathematical Society (EMS Publishing). 2026, Vol. 28 Issue 12, p5343-5426. 84p. |
| Database: | Mathematics Source |
Be the first to leave a comment!